# SDR 07FDEA05131

- Difficulty date: December 24, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N404FE
- Make and model: Airbus A310-203
- Aircraft serial: 233
- Aircraft time: 33,499 hours, 28,336 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED ON MAIN CABIN SEAT TRACK NR 4 LT Y1456 BETWEEN FRAMES 50 TO 52, HAS 4 EACH REPAIR SPLICES MEASURING 7.4" LONG BY 3" TALL AND 1 EACH REPAIR SECTION 17" LONG.  PREVIOUSLY INSTALLED REPAIR LOCATED AT MAIN CABIN SEAT TRACK NR 4 LT Y1456 BETWEEN FRAMES 50 TO 52 WAS DETERMINED NOT TO BE IAW A310 SRM 53-10-16 FIG 205, DUE TO INCORRECT REPAIR INSTALLED, BASED ON A VISUAL EVALUATION WITH THE REPAIR INSTALLED.  REMOVED EXISTING REPAIR AND REPAIRED SEAT TRACK PER A310 SRM 53-10-16 FIG 205.  THIS IS A REPAIR WITH NO AIRBUS ISSUED PART NUMBER, REPAIR IDENTIFIED BY THE AGING AIRCRAFT INSPECTION PROGRAM.
